Forum

Rebif

Hi everyone I have not long started on rebif but I am getting bright red marks around the injection site. I am just wondering if anyone else experienced this and if so how long did it last for.

Many thanks

The red marks are normal with rebif. They are usually about the size of a 50p coin at the beginning, The marks can last a while at first.

As your skin gets used to it, the marks usually get smaller and less sore over time.

I was on rebif 10 years but have just had to change to tecfidera.

A cold compress can help soothe the the area. Good luck.

T.

I seem to be following T with all my replies! Again, I agree with T, I was on Rebif for a few years & everything you’ve describedis normal. When I first stated Rebif I had about 5/6wks of flu like symptoms, these fade once my body got used to the drug.

Good luck!

Rosina x

Yes I get red marks too. Tummy seems to fair the best. Arms and legs glow brightly! They do go after a while. No pain or swelling from mine. Remember to rotate and dont inject where there is a mark.

Do i have a stalker Rosina? lol!!

Teresa.x

[quote=“Treek”]

Do i have a stalker Rosina? lol!!

Teresa.x

[/quote] Well,it certainly looks that way!

Rosina x

1 Like